# SDR SWAA2016042651354

- Difficulty date: March 31, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 63,337 hours, 50,231 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6943586
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BRACKET COMMON TO UPPER SPAR CHORD CRACKED AT RSS 235.  R & R BRACKET IAW DWG & EA.
